Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
diacona

Will Masturbating After Accutane Make My Acne Come Back?

Recommended Posts

Hi everyone. I finished my 7 month course of Accutane last month and since then I have masturbated once a week. I am nervous that this will make my acne come back as I felt that there could have been a connection to my acne before I started the tane. Will masturbating post accutane make my acne come back even with all that it's done to improve my skin?

Link to comment
Share on other sites

I think not. If accutane is supposed to cure acne, I'm sure they wouldn't let something like masturbation foil their drug. Even if you did notice a correlation between masturbation and your acne, it shouldn't matter as accutane is supposed to take care of that.

However, accutane is said to cause sexual dysfunction along with a lot of other issues of varying levels. I personally would reccomend staying away from drugs in general. They have awful side affects and don't usually solve the problem. But don't worry. I used to think masturbation caused my acne, too. Then I realized I had leaky gut, which drugs were only making worse.

Not to say masturbation doesn't cause anyone's acne. Because it probably does cause some people's, inderectly or directly. If so, it's very rare. Masturbation causes a huge reaction which involves getting rid of a lot of vital nutrients. The loss of these nutrients, or anything else that happens to the body in the process of masturbation amd/or ejaculation, may hinder the body's ability to fend off toxins which lead to acne.

Edited by Melloman
Link to comment
Share on other sites

Hi everyone. I finished my 7 month course of Accutane last month and since then I have masturbated once a week. I am nervous that this will make my acne come back as I felt that there could have been a connection to my acne before I started the tane. Will masturbating post accutane make my acne come back even with all that it's done to improve my skin?

Congratulations on completing your Accutane course. Your skin should stay clear now.

Based on other members' reporting, your skin should stay clear for good. A few may have some acne (won't be as good as before), but return 5+ or 10+ years later. Bear in mind that most people who were cured with Roaccutane/Accutane won't bother returning back to this forum.

Acne.org has an official article regarding masturbation: http://www.acne.org/masturbation.html

In short: hormones and acne are linked, masturbation would only cause very tiny increase (if any) on hormone level. Also our hormone level fluctuates. So, don't worry, relax yourself when needed.

Congratulations on having a clear skin now.

Link to comment
Share on other sites

Hi everyone. I finished my 7 month course of Accutane last month and since then I have masturbated once a week. I am nervous that this will make my acne come back as I felt that there could have been a connection to my acne before I started the tane. Will masturbating post accutane make my acne come back even with all that it's done to improve my skin?

Congratulations on completing your Accutane course. Your skin should stay clear now.

Based on other members' reporting, your skin should stay clear for good. A few may have some acne (won't be as good as before), but return 5+ or 10+ years later. Bear in mind that most people who were cured with Roaccutane/Accutane won't bother returning back to this forum.

Acne.org has an official article regarding masturbation: http://www.acne.org/masturbation.html

In short: hormones and acne are linked, masturbation would only cause very tiny increase (if any) on hormone level. Also our hormone level fluctuates. So, don't worry, relax yourself when needed.

Congratulations on having a clear skin now.

Thank you!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×